# SDR DHL2007366502

- Difficulty date: September 26, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N366DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 249
- Aircraft time: 42,133 hours, 24,402 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: TMS6022457
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASTAR N/R 115888: MAIN CARGO FLOOR SEAT TRACK HAS SCRATCHES AT FR 29 LBL 37.  REMOVED AND REPLACED SEAT TRACK SECTION BETWEEN FR 27 TO FR 33 LBL 37".  SEAT TRACK INSTALLED OF 7075-T6 511 P/N TMS 6022457, PO NR 94091935 AS PER A-300 SRM 53-10-10.
